Journal article icon

Journal article

ISING-MODEL ON A SELF-AVOIDING WALK

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/18/7/008
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
18
Issue:
7
Pages:
L373-L376
Publication date:
1985-01-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Pubs id:
pubs:7086
UUID:
uuid:1b38e213-9684-4577-aa51-d4b64f576e68
Local pid:
pubs:7086
Source identifiers:
7086
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP